# SDR CA000706001

- Difficulty date: June 20, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 5,216 hours, 32,077 cycles
- Engine: Pwa JT8D17
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 915F2125
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 46,203 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE GENERATOR SYSTEM FAILED, UNABLE TO ESTABLISH APU ON AIRCRAFT BUSS. AIRCRAFT DIVERTED TO YHZ. NR 2 GENERATOR CONTROL PANEL REPLACED AS PER WORK CARD, SYSTEM CHECKED SERVICEABLE. APU GENERATOR OPERATIONS CHECKED NORMAL WHEN FUNCTIONED GROUND AND FLIGHT MODE.
